# SDR QXEA200600001

- Difficulty date: January 1, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 10,306 hours, 10,587 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2354: IAS MISMATCH MESSAGE ON BOTH PFD'S.  ALSO GOT 'ELEVATOR FEEL', 'PITCH TRIM', 'SPLR OUTBD' AND 'RUD CTRL' CAUTIONS.  PERFORMED CHECKLIST.  MAINTENANCE C/W FIM TASK 34-11-00-810-864.  NO FAULTS NOTED.  C/W AMM TASK 34-11-00-170-801, PITOT STATIC LINE CLEANING.  C/W MTC 6341102.  LEAK CHECK PITOT STATIC SYSTEM CHECKS GOOD.  C/W AMM TASK 34-11-00-710-801.  OPS TES ADS, NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
